Alert archive / Maine / Storm Warnings in 2011

Storm Warning 1, NWS Caribou, ME

January 12, 2011

NWS Caribou, ME issued this storm warning at Jan 12, 2011, 3:20 AM EST. It took effect at Jan 12, 2011, 9:01 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:20 AM EST (08:20 UTC)
In effect from
Jan 12, 2011, 9:01 AM EST
Expired
Jan 12, 2011, 7:50 PM EST
In force
11 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WHUS71 KCAR 120820
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
320 AM EST WED JAN 12 2011

ANZ050-051-121630-
/O.UPG.KCAR.GL.W.0002.110112T1500Z-110113T1200Z/
/O.NEW.KCAR.SR.W.0001.110112T1500Z-110113T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
320 AM EST WED JAN 12 2011

...STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST
THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* NE WINDS WILL INCREASE TO 30 TO 40 KT WITH GUSTS TO 50 KT TODAY
  AND TONIGHT.

* SEAS WILL BUILD TO 12 TO 17 FT LATER TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM FORCE CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL
BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND
WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG
WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$

ANZ052-121630-
/O.CON.KCAR.GL.W.0002.110112T1500Z-110113T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
320 AM EST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST THURSDAY. 

* NE WINDS WILL INCREASE TO 30 TO 40 KT WEDNESDAY AND CONTINUE
  WEDNESDAY NIGHT.

* SEAS WILL BUILD TO 9 TO 14 FT LATER WEDNESDAY AND CONTINUE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

MIGNONE
3 follow-up statements
686 
WHUS71 KCAR 121401
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
901 AM EST WED JAN 12 2011

ANZ052-122200-
/O.EXT.KCAR.GL.W.0002.110112T1401Z-110113T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
901 AM EST WED JAN 12 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. 

* NE WINDS WILL INCREASE TO 30 TO 40 KT WEDNESDAY AND CONTINUE 
  WEDNESDAY NIGHT. 

* SEAS WILL BUILD TO 9 TO 14 FT LATER WEDNESDAY AND CONTINUE 
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ050-051-122200-
/O.EXT.KCAR.SR.W.0001.110112T1401Z-110113T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
901 AM EST WED JAN 12 2011

...STORM WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE STORM WARNING IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. 

* NE WINDS WILL INCREASE TO 30 TO 40 KT WITH GUSTS TO 50 KT 
  TODAY AND TONIGHT. 

* SEAS WILL BUILD TO 12 TO 17 FT LATER TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM FORCE CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL
BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND
WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG
WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
330 
WHUS71 KCAR 121945
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
245 PM EST WED JAN 12 2011

ANZ052-130345-
/O.CON.KCAR.GL.W.0002.000000T0000Z-110113T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
245 PM EST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* NE WINDS 30 TO 40 KT

* SEAS 8 TO 12 FT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ050-051-130345-
/O.CON.KCAR.SR.W.0001.000000T0000Z-110113T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
245 PM EST WED JAN 12 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* NE WINDS 30 TO 40 KT WITH GUSTS TO 50 KT

* SEAS 14 TO 18 FT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM FORCE CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL
BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND
WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG
WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
516 
WHUS71 KCAR 130050
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
750 PM EST WED JAN 12 2011

ANZ050-051-130900-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-110113T1200Z/
/O.EXB.KCAR.GL.W.0002.000000T0000Z-110113T2200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
750 PM EST WED JAN 12 2011

...GALE WARNING IN EFFECT UNTIL 5 PM EST THURSDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THURSDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

* NE WINDS 30 TO 35 KT WITH GUSTS TO 40 KT.

* SEAS 14 TO 18 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-130900-
/O.EXT.KCAR.GL.W.0002.000000T0000Z-110113T2200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
750 PM EST WED JAN 12 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EST THURSDAY. 

* NE WINDS 30 TO 35 KT.

* SEAS 8 TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Jan 11, 6:44 PM EST, 8 hours 36 minutes earlier.

Area forecast discussion, Jan 11, 6:44 PM EST, 8 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
644 PM EST TUE JAN 11 2011

.SYNOPSIS...
HIGH PRESSURE WILL BRIEFLY RIDGE ACROSS THE REGION EARLY TONIGHT.
STRONG LOW PRESSURE WILL LIFT TOWARD THE SOUTHERN NEW ENGLAND
COAST LATER TONIGHT...THEN THROUGH THE GULF OF MAINE ON
WEDNESDAY...AND TRACK EAST OF NOVA SCOTIA THURSDAY.
&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPDATE. MODELS IN VERY GOOD AGREEMENT THAT SNOW WILL NOT BEGIN
UNTIL AFTER 0600 AM ACROSS DOWNEAST SO REMOVED ANY MENTION OF SNOW
TONIGHT. OTHER THAN THAT THE FORECAST LOOKS TO BE ON TRACK.

HIGH PRES WILL CONTINUE TO PUSH N THROUGH THE NIGHT TONIGHT.
EXPECTING SKIES TO REMAIN MOSTLY CLOUDY ACROSS N...WITH HIGH AND
MID CLOUDS BUILDING OVER S SECTIONS OF THE FA. EXPECT TEMPERATURES
TO REMAIN ABOVE GUIDANCE GIVEN THE EXTRA MOISTURE ALOFT ACROSS THE
ENTIRE STATE.

MODELS FINALLY CONVERGING WELL ON THE STRONG CYCLOGENESIS OCCURRING
FROM JUST S OF CAPE COD. THE GUIDANCE IS SUGGESTING THE LOW PASSES
S OF OUR WATERS AND THEN QUICKLY E. THE BIGGEST DIFFERENCES LIE IN
THE BEST SETUP OF THE DEFORMATION BANDING OVER THE COAST REGION.
WHILE QPF IS VARIANT BASED ON MODELS...DEFORMATION BANDING
COMBINED WITH WHAT APPEARS TO BE A GOOD SETUP FOR COASTAL
FRONTOGENESIS WILL YIELD A PERIOD OF SN WITH HIGHEST RATES ALONG
THE COAST. HAVE USED A GENERAL 12 TO 1 RATIO FOR SNOW BASED ON QPF
FROM THE WETTER NAM...DRIER GFS...AND HPC. TWO FACTORS WORKING
AGAINST HIGHER RATIOS...WINDS CAUSING BREAKUP OF THE CRYSTALS AS
WELL AS AN INFLUX OF SLIGHTLY WARMER LLVL AIR LATE IN THE STORMS
PASSAGE ALONG THE COAST. DO NOT EXPECT A CHANGEOVER AT THIS TIME
AS THE UPPER LEVEL PATTERN SUPPORTS ALL SNOW OVER LAND. GIVEN ALL
OF THESE COMBINED FACTORS...WARNING CRITERIA SNOW LOOKS TO BE A
GOOD BET FROM MEZ15 AND SE. WILL BUFFER THIS WARNING WITH AN ADVISORY
OVER MEZ31 AND E. TIMING OF WATCH FROM PREVIOUS SHIFT LOOKS GOOD
SO WILL KEEP WARNINGS AND ADVISORIES IN LINE WITH THIS TIMING.

USED GEM AND GFS FOR SKIES...BASED POP OFF OF SREF AND GFS BUT
ADJUSTED POPS SLIGHTLY HIGHER OVER WARNING REGIONS WHERE THIS
BLEND WAS TOO LOW. USED GFS...NAM...AND HPC FOR QPF WITH A 12 TO 1
RATIO OF SNOW.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SNOW WILL BE WINDING DOWN THROUGH THE OVERNIGHT HOURS WEDNESDAY AS
LOW PRESSURE MOVES SOUTH OF NOVA SCOTIA AND AWAY FROM NEW ENGLAND.
SURFACE HIGH PRESSURE BEGINS TO SNEAK EASTWARD IN ITS WAKE WHILE THE
FLOW ALOFT BECOMES WEST NORTHWEST. NORTH FLOW AROUND THE BACK OF THE
RETREATING LOW WILL ALLOW COLDER AIR TO SINK SOUTH FROM CANADA.
EXPECT HIGHS THURSDAY AND FRIDAY WILL MAINLY BE IN THE MID TO UPPER
20S NORTH AND LOWER 30S SOUTH. LOW TEMPERATURES WILL BE SOME 10
DEGREES COLDER THURSDAY NIGHT THAN WEDNESDAY NIGHT...GENERALLY IN
THE TEENS WITH SINGLE DIGITS EXPECTED IN THE USUAL COLD SPOTS. LIGHT
SNOW SHOWERS WILL CONTINUE ACROSS MAINLY NORTHERN AND WESTERN MAINE
BUT A LACK OF REAL DEEP MOISTURE SHOULD PRECLUDE ANY SIGNIFICANT
ACCUMULATION. THE APPROACHING RIDGE WILL ALSO RESULT IN DECREASING
WINDS...ESPECIALLY BY FRIDAY. OVERALL...USED A NAM/GFS/GMOS BLEND
FOR MUCH OF THE SHORT TERM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A CLIPPER WILL PRODUCE SOME LIGHT SNOW SATURDAY NIGHT INTO SUNDAY.
THE WILD CARDS WILL BE WHETHER THE LOW DEEPENS IN THE GULF OF
MAINE SUNDAY AND BRINGS A FEW INCHES ALONG THE COAST DURING
SUNDAY. BASED ON HIGH PRESSURE BUILDING MON NGT...WENT FOR A LOT
OF SINGLE DIGITS AND SUBZERO TEMPS ACROSS THE FORECAST AREA.
DURING TUES...A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO ORGANIZE
IN THE SOUTHEASTERN US AND MOVE TOWARDS NEW ENGLAND. THIS STORM
APPEARS POISED TO DRAW SIGNIFICANT GULF AND ATLANTIC MOISTURE
NORTHWARD INTO A COLD DOME OF AIR IN CANADA IN NORTHERN NEW
ENGLAND. THUS THE STAGE MAY FOR A GOOD SNOW STORM TOWARDS THE
MIDDLE OF NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: MVFR TONIGHT EXCEPT BGR AREA. SNOW WILL MOVE IN EARLY
MORNING FOR DOWNEAST...ESPECIALLY ALONG THE COAST AND SPREAD NORTH
TOWARDS HUL. THIS WILL MEAN IFR WITH FREQUENT VLIFR AT BGR AND BHB
WEDNESDAY AFTERNOON. FURTHER NORTH FOR PQI...CAR AND FVE...MVFR
CONDITIONS WILL PREVAIL ALTHOUGH CIGS MAY DIP JUST BELOW 1000 FEET
TOMORROW. WINDS WILL BE ANOTHER THREAT WITH 40 KTS OF WIND NEAR
1500 FT AND WIND GUSTS FROM THE NE UP TO 35 KTS AT THE SURFACE.

SHORT TERM: EXPECT IFR CONDITIONS DUE TO SNOW IN SOUTHERN AREAS
WEDNESDAY NIGHT AND MVFR/IFR NORTH. CONDITIONS WILL GRADUALLY
IMPROVE THROUGH 12Z THURSDAY. GUSTY NORTH WINDS WILL ALSO SUBSIDE
LATE WEDNESDAY NIGHT AND THURSDAY. VFR AND LIGHT WINDS EXPECTED
THROUGH THE PERIOD THEREAFTER.

&&

.MARINE...
NEAR TERM: WINDS AND SEAS EXPECTED TO REMAIN BLO SCA THRU TONIGHT.
EXPECT WINDS TO PICK UP AND REACH GALE CRITERIA BY MID MORNING
WED AS STRONG LOW PRES PASSES S OF THE WATERS. GENERALLY STAYED
CLOSE TO SWAN NAM FOR SEAS.

SHORT TERM: THE GALE WARNING WILL CONTINUE THROUGH WEDNESDAY NIGHT
AS GUSTS IN EXCESS OF 35 KTS ARE EXPECTED DURING THIS PERIOD.
HOWEVER THE OVERALL TREND WILL BE FOR WINDS TO DECREASE AND DROP
BELOW 30 KTS AFTER 12Z THURSDAY. VISIBILITIES WINDS AND WAVES WILL
THEN CONTINUE TO GRADUALLY SUBSIDE THROUGH THE PERIOD. FOR
WINDS...STUCK CLOSE TO THE NAM THOUGH DID BLEND IN A BIT OF THE
GFS. FOR WAVES USED THE SWAN FOR THE FIRST 24 HOURS OF THE
PERIOD...THEN FINISHED UP WITH THE WNA4.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 7 AM WEDNESDAY TO 1 AM EST
     THURSDAY FOR MEZ011-031-032.
     WINTER STORM WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
     FOR MEZ015>017-029-030.
MARINE...GALE WARNING FROM 10 AM WEDNESDAY TO 7 AM EST THURSDAY FOR
     ANZ050>052.

&&

NEAR TERM...DOODY/FOSTER
SHORT TERM...HASTINGS
LONG TERM...MCW
AVIATION...DOODY/FOSTER
MARINE...DOODY/FOSTER/HASTINGS
Hazardous weather outlook, Jan 11, 2:57 PM EST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
257 PM EST TUE JAN 11 2011

MEZ001>006-010-122000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
257 PM EST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A LOW IN THE GULF OF MAINE WILL BRING SNOW TO NORTHERN
PISCATAQUIS...NORTHERN PENOBSCOT AND SOUTHEAST AROOSTOOK WEDNESDAY
AFTERNOON AND EVENING. SNOWFALL IS EXPECTED TO BE IN THE 2 TO 4
INCH RANGE...JUST BELOW ADVISORY CRITERIA. LITTLE...IF ANY SNOW IS
EXPECTED FURTHER NORTH TOWARDS THE ST JOHN VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ011-031-032-122000-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
257 PM EST TUE JAN 11 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ015>017-029-030-122000-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
257 PM EST TUE JAN 11 2011

...WINTER STORM WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

ANZ050>052-122000-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
257 PM EST TUE JAN 11 2011

...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:23 AM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset16 hr

Nearby

Storm Warnings in Maine, 2011Every storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.